EconPapers    
Economics at your fingertips  
 

Fixed Point Theorems for - Contraction Multivalued Mappings in - Metric Space

Youssef Errai, El Miloudi Marhrani and Mohamed Aamri

Abstract and Applied Analysis, 2021, vol. 2021, 1-8

Abstract:

We present the concept of - contractive multivalued mappings in - metric spaces and prove some fixed point results for these mappings in this study. Our results expand and refine some of the literature’s findings in fixed point theory.

Date: 2021
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2021/9959374.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2021/9959374.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:9959374

DOI: 10.1155/2021/9959374

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:9959374